This paper deals with uniform convergent methods for solving singularly perturbed two-point
boundary value problems with piecewise smooth coefficients. Construction of the numerical methods
is based on locally exact schemes or on local Green’s functions. Uniform convergent properties
of the proposed methods on arbitrary meshes are proven. Numerical experiments are presented.
Boglaev, I. (2002), Uniform convergent methods on arbitrary meshes for singularly perturbed problems with piecewise smooth coefficients, Research Letters in the Information and Mathematical Sciences, 3, 1-14